Illinois Journal of Mathematics

Two-point boundary problems involving a parameter linearly

Hyman J. Zimmerberg

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 4, Issue 4 (1960), 593-608.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255456278

Digital Object Identifier
doi:10.1215/ijm/1255456278

Mathematical Reviews number (MathSciNet)
MR0121530

Zentralblatt MATH identifier
0095.06804

Subjects
Primary: 34.00

Citation

Zimmerberg, Hyman J. Two-point boundary problems involving a parameter linearly. Illinois J. Math. 4 (1960), no. 4, 593--608. doi:10.1215/ijm/1255456278. https://projecteuclid.org/euclid.ijm/1255456278


Export citation